MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL CURVED 10MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIG INS TRL CURVED 10MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961361
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device revealed brakeage.The device is not cracked as initially reported.The investigation findings did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the three sigma tibial inserts were pulled from sets by central supply because they had cracks in them.No pieces were missing.All three inserts are being returned.

Brand Name
PFCSIG INS TRL CURVED 10MM SZ4
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9483192
Report Number1818910-2019-123587
Device Sequence Number10870262
Product Code LXH
UDI-Device Identifier10603295237365
UDI-Public10603295237365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1